I am experiencing persistent mild nausea while taking androgel 1.62. I have stopped taking androgel completely for two weeks now and am still feeling nausea daily. How long should it take for the effects of androgel to subside, and will the nausea stop? Thanks.
If the nausea has persisted even after stopping androgel for two weeks, it is likely to be unrelated to it. Nausea is a very non-specific symptom and could result from GI infection/ inflammation, micronutrient deficiencies, GI motility issues, or non-GI causes such as stress/ anxiety, hormonal/ endocrine imbalances, metabolic issues, micronutrient deficiencies, medication side effect etc. If the nausea persists beyond another week or so, I would suggest getting this evaluated by an internist initially and depending on the cause diagnosed/ suspected, it can be managed accordingly or specialist care may be sought.
Hope this helps.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.